MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VM6; SURESIGNS VM 6 PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS SURESIGNS VM6; SURESIGNS VM 6 PATIENT MONITOR
Model Number SURESIGNS VM 6 PATIENT MONITOR
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the suresigns vm 6 patient monitor displays a speaker malfunction inop error message and is unable to produce sound.The device was not in use on a patient at the time of the event, there was no patient involvement.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Customer information, full address line: (b)(6).Reporting institution phone number: (b)(6).Reporter phone number: (b)(6).
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer and was informed that the customer performed a self check and cleaned the speaker of the device which resolved the issue.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
SURESIGNS VM6
Common Device Name
SURESIGNS VM 6 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key21749939
Report Number1218950-2025-000200
Device Sequence Number8079662
Product Code MHX
UDI-Device Identifier00884838000049
UDI-Public(01)00884838000049
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSURESIGNS VM 6 PATIENT MONITOR
Device Catalogue Number863064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown